MathSciNet Relay Station
MathSciNet bibliographic data
MR854069 (87m:90120) 90C30 (49B34)
Studniarski, Marcin Necessary and sufficient conditions for isolated local minima of nonsmooth functions. SIAM J. Control Optim. 24 (1986), no. 5, 1044–1049.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement